# SDR HEEA061586

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 206075678107
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR'S PRESSURE NEEDLE INOPERATIVE.
